# SDR T9ZR725Y4370/40

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: General aviation
- Aircraft: N421JS
- Make and model: Cessna 421C
- Aircraft serial: 421C0033
- Engine: Cont GTSIO520C
- Propeller: Mcauly 3FF32C501
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Leaking
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PROP WAS OBSERVED TO BE LEAKING GREASE FROM TWO BLADE SHANK AREAS. SPINNER WAS REMOVED FOR INSP AND ALL 3 BLADES APPEAR TO BE LEAKING GREASE. ONE BLADE WAS OBSERVED TO HAVE EXCESSIVE BLADE SHANK MOVEMENT BEYOND ALLOWABLE LIMITS. WHEN BLADES WERE CHECK FOR BLADE TWIST ONE BLADE EXHIBITED AN EXCESS AMOUNT OF ROTATIONAL MOVEMENT. PROPS WERE REMOVED FOR INSP AND REPAIR AFTER AN INITIAL INSP BY A BY MFG SERVICE CENTER. LT PROP HAD A TOTAL OF 472.5 HOURS SINCE OVERHAUL.
